Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 5:26 PM EDT for Twiggs County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 5:26 PM EDT (21:26 UTC)
- Expired
- Aug 9, 2018, 6:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 14 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
662
WWUS82 KFFC 092126
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT THU AUG 9 2018
GAZ082-083-095-092200-
Bibb GA-Houston GA-Twiggs GA-
526 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB...NORTHEASTERN
HOUSTON AND TWIGGS COUNTIES UNTIL 600 PM EDT...
At 526 PM EDT...a strong thunderstorm was over Huber, or 10 miles
west of Jeffersonville...moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jeffersonville, Warner Robins, Centerville, Danville, Robins Air
Force Base, Marion, Tarversville, Bullard, Houston Lake, Fitzpatrick,
Ripley, Huber, District Path, Dry Branch, Elberta, Bonaire and
Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3249 8371 3266 8368 3275 8359 3274 8358
3281 8349 3283 8349 3285 8347 3267 8328
3260 8324 3250 8340 3250 8341 3249 8341
3247 8347
TIME...MOT...LOC 2126Z 310DEG 9KT 3268 8352
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:55 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 9, 2:55 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT Thu Aug 9 2018 .SHORT TERM /Tonight through Friday Night/... Another round of thunderstorm activity is anticipated today as a shortwave passes over the area this afternoon and into the early overnight period. Convection has already begun to fire over the area ahead of a line of thunderstorms moving eastward towards the area from Alabama. A boundary is draped across the southern portion of Georgia and is progged to remain stalled across the area throughout the remainder of the day. Storms have plenty of instability to work with as values are quite high this afternoon with SBCAPE and MUCAPE values exceeding 3000 J/kg. As the eastward moving storm system interacts with the boundary it could provide a focus for enhanced thunderstorm activity and the potential for development of strong to severe storms. Gusty winds appear to be the main threat associated with any severe storms that occur. With high PWATS of 2 inches or higher across the area, though, it is also possible for stronger storms to produce locally heavy rain which could lead to some isolated flooding concerns, particularly in the vicinity of the boundary in the southern end of the region. Model guidance is consistent in indicating that the next shortwave will enter the area late Friday, bringing about enhanced thunderstorms chances to north and central Georgia once again starting in the afternoon and lasting into the early overnight period. Although the timing of these thunderstorms will depend on the speed of the shortwave, high-end chance to likely PoPs are nonetheless expected in the afternoon the evening hours Friday. PWATs will remain high throughout the area on Friday with many locations in north Georgia in excess of 2 inches and ample instability will be present, with SBCAPE and MUCAPE values on the order of 2000-3000 J/kg. Combined with the upper-level support provided by the shortwave aloft, expect numerous storms to develop in association with this disturbance. While generally weak flow aloft suggests that the risk for severe storms should not be widespread, the high PAWT values indicate that stronger storms could produce locally heavy rainfall. Increased precipitation and cloud coverage associated with these shortwaves will moderate temperatures somewhat, with high temperatures trending back to near normal values. However, with high humidity values as a result of the deep moisture in place over the area, maximum heat index values could still be on the high side and even exceed 100 across the southern tier of the CWA. King .LONG TERM /Saturday through Thursday/... The long term period begins with a trough over the eastern US and a shortwave just to our north, centered just south of the Ohio Valley into Tennessee and Alabama. The shortwave will continue to exit the area on Saturday potentially mixing in some slightly drier air for Saturday afternoon so pops are just slightly lower, but still in the chance category. Further to the north, a deepening trough will become a cutoff low centered over the Ohio Valley by Sunday afternoon (early Sunday for the ECMWF, Sunday afternoon for the GFS). Regardless, pieces of energy will continue to round the base of the trough and push into our area helping to provide a focus for showers and thunderstorms across the area on Sunday through at least through late on Monday. Similar to most days, strong to isolated severe storms will be possible with the primary threats being heavy rain, strong winds, and frequent lightning. For late Monday/Tuesday, the low will weaken and kick out to the northeast pushing a cold front through the area by Tuesday. As a result, pops for Tuesday/Wednesday are in the slight chance range across much of the area. Differences exist between the models as to how dry the air filtering in behind the front will be, with the GFS being the driest. Will continue to monitor trends as pops will continue to be adjusted. Pops increase again for Thursday afternoon as another shortwave works its way towards the area. Temperatures through the extended will be near average with highs in the upper 80s to lower 90s and lows in the upper 60s and low to mid 70s. Reaves && .AVIATION... 18Z Update... Organized TSRA is once again expected to develop and move west to east across the area late this afternoon and into the evening, requiring a TEMPO for all TAF sites. Scattered convection is already developing across the region, which necessitated moving TEMPO group forward to 19Z for most sites. Most significant thunderstorm activity looks to impact the metro TAF sites at around 19-21Z. Numerous showers and thunderstorms are again expected in the afternoon and evening Friday. Mainly VFR cigs at 035-050 are expected during the afternoon today and Friday although some MVFR cigs around 025 could be observed with thunderstorms. Winds expected to be W and less than 10 kts through the period, with the exception of gusts associated with any thunderstorms that occur. //ATL Confidence...18Z Update... Medium confidence on the timing and location of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 71 89 / 60 50 40 40 Atlanta 73 88 72 87 / 60 60 40 40 Blairsville 66 82 65 82 / 60 70 40 50 Cartersville 70 86 69 87 / 60 60 30 40 Columbus 74 91 73 90 / 50 60 30 30 Gainesville 71 86 70 86 / 60 60 30 50 Macon 73 92 73 90 / 60 40 20 40 Rome 71 86 69 88 / 60 60 30 40 Peachtree City 72 89 71 88 / 60 60 40 40 Vidalia 75 93 75 92 / 40 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 9, 4:29 PM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 429 PM EDT Thu Aug 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 429 PM EDT Thu Aug 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered to numerous thunderstorms are expected through this afternoon and evening, especially over western Georgia and increase in coverage as they move east during the late afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 9, 5:08 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT THU AUG 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 SSW LITHIA SPRINGS 33.76N 84.68W
08/09/2018 DOUGLAS GA NWS EMPLOYEE
TREE DOWN ON I-20 WESTBOUND AT NORTH COUNTY LINE RD
NEAR THE LEE RD EXIT
&&
EVENT NUMBER FFC1800814
THIEMSpecial weather statement, Aug 9, 5:08 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT THU AUG 9 2018
GAZ022-023-033>035-045>047-055-057-092200-
Hall GA-North Fulton GA-Walton GA-Rockdale GA-Barrow GA-Clayton GA-
DeKalb GA-Forsyth GA-Gwinnett GA-Henry GA-
508 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...NORTH
FULTON...NORTHWESTERN WALTON...ROCKDALE...WESTERN BARROW...CLAYTON...
DEKALB...SOUTHERN FORSYTH...GWINNETT AND NORTHWESTERN HENRY COUNTIES
UNTIL 600 PM EDT...
At 508 PM EDT...a line of strong thunderstorms was along a line
extending from Cumming to Lilburn to Irondale...and moving east at 25
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Gainesville, Lawrenceville, McDonough, Decatur, Conyers,
Cumming, Jonesboro, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Duluth, Stockbridge, Sugar Hill, Forest Park, Snellville,
Suwanee and Riverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3423 8378 3416 8378 3413 8382 3408 8378
3383 8379 3372 8388 3374 8392 3365 8393
3352 8405 3352 8404 3345 8408 3347 8439
3352 8443 3365 8439 3365 8435 3367 8438
3427 8423
TIME...MOT...LOC 2108Z 267DEG 23KT 3420 8415 3388 8417 3350 8436
WIND...40MPHSpecial weather statement, Aug 9, 5:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT THU AUG 9 2018
GAZ086-092145-
Emanuel GA-
516 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
545 PM EDT...
At 516 PM EDT...a strong thunderstorm was near Herndon, or 12 miles
west of Millen...moving east at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Garfield and Canoochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3258 8202 3262 8228 3281 8223 3280 8220
3281 8220 3281 8217 3282 8215 3280 8214
3266 8208 3260 8200
TIME...MOT...LOC 2116Z 286DEG 10KT 3277 8216
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 9, 5:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT THU AUG 9 2018
GAZ102-092145-
Stewart GA-
516 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 545 PM
EDT...
At 516 PM EDT...a strong thunderstorm was over Twin Springs, or 9
miles north of Georgetown...moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lumpkin, Richland, Troutman, Omaha, Charles, Kimbrough, Sanford,
Westville, Louvale and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3193 8480 3192 8491 3195 8496 3198 8496
3197 8504 3199 8507 3202 8505 3206 8506
3209 8504 3213 8506 3218 8501 3220 8496
3221 8498 3222 8497 3222 8493 3223 8492
3211 8464 3203 8465 3197 8464 3192 8469
TIME...MOT...LOC 2116Z 303DEG 25KT 3203 8509
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 5:19 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT THU AUG 9 2018
GAZ051-061-062-092145-
Taliaferro GA-Hancock GA-Warren GA-
519 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALIAFERRO...
NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 545 PM EDT...
At 519 PM EDT...a strong thunderstorm was over Powelton, or 8 miles
south of Crawfordville...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Warrenton, Sparta, Norwood, Sharon, Camak, Springfield, Shoals,
Jewell, Beall Springs, Mayfield, Powelton, Barnett, Reese, Raytown
and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3331 8260 3330 8264 3327 8269 3326 8275
3324 8275 3324 8278 3320 8286 3317 8287
3316 8290 3343 8305 3359 8276 3350 8261
3345 8259 3341 8255 3335 8255 3336 8254
3335 8252
TIME...MOT...LOC 2119Z 299DEG 18KT 3343 8284
WIND...40MPHSpecial weather statement, Aug 9, 5:26 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT THU AUG 9 2018
GAZ082-083-095-092200-
Bibb GA-Houston GA-Twiggs GA-
526 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB...NORTHEASTERN
HOUSTON AND TWIGGS COUNTIES UNTIL 600 PM EDT...
At 526 PM EDT...a strong thunderstorm was over Huber, or 10 miles
west of Jeffersonville...moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jeffersonville, Warner Robins, Centerville, Danville, Robins Air
Force Base, Marion, Tarversville, Bullard, Houston Lake, Fitzpatrick,
Ripley, Huber, District Path, Dry Branch, Elberta, Bonaire and
Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3249 8371 3266 8368 3275 8359 3274 8358
3281 8349 3283 8349 3285 8347 3267 8328
3260 8324 3250 8340 3250 8341 3249 8341
3247 8347
TIME...MOT...LOC 2126Z 310DEG 9KT 3268 8352
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.